Solving linear systems via Pfaffians

Katre, S. A. ; Rao, R. A. ; Sheth, D. N. (2009) Solving linear systems via Pfaffians Linear Algebra and its Applications, 430 (4). pp. 968-975. ISSN 0024-3795

Full text not available from this repository.

Official URL:

Related URL:


An explicit solution is given for the system of linear equations EφEt=φ′, where φ,φ′ are alternating matrices of Pfaffian 1, which at most differ in their first row and column, and EE is of the form ∏i=22rE1i(xi). If v,v′, w∈Rr+1 with 〈v,w〉=1=〈v′,w〉 then a sequence of Cohn transforms with respect to (the fixed) w which takes (v,w) to (v′,w) is prescribed.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Quillen Ideal; Pfaffian; Alternating and Elementary Matrices; Unimodular Row
ID Code:107133
Deposited On:26 Dec 2017 11:21
Last Modified:26 Dec 2017 11:21

Repository Staff Only: item control page